# SDR FDEA201108313598

- Difficulty date: August 31, 2011
- Submitted: August 31, 2011
- Operation: Air carrier
- Aircraft: N995FD
- Make and model: Boeing 757-2Q8
- Aircraft serial: 25131
- Aircraft time: 41,441 hours, 15,658 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 164N8326U1
- Condition: Gouged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREASEBEAM AT BS 1290-1370 HAS NUMEROUSE GOUGES AND SCRATCHES.   FUTHER INVESTIGATION FOUND A PUNCTURE HOLE WAS FOUND, IAW SRM 53-60-15, FIG 101,   DETAIL IV.   NOTE C, PUNTURE HOLES ARE NOT PERMITED ADJACENT TO FASTENER HOLES LESS THAN 1"  AWAY,  R & R DAMAGED CREASE BEAM WITH A NEW 1 PN 146N8326U1, BATCH PN 0002101970 IAW SRM 51-40-02 AND 51-10-02, MAJOR REPAIR.
